The University of Texas at Austin
"Concerning The Prime Parts Of Certain Continua Which Separate The Plane"
Identifier: e_rlm_00021_006
Title: "Concerning The Prime Parts Of Certain Continua Which Separate The Plane"
Description: Reprint of article from "Proceedings of the National Academy of Sciences," Vol. 10, No. 5.
Date: 1924/03/10
Creator: Moore, R. L. (Robert Lee), 1882-
Source: Moore (R. L.) Papers
Publisher: National Academy of Sciences
Box: 4RM57
Folder: 2-3
Format: Article
Size: 260 mm X 175 mm